# SDR CA970728006

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 159H1000769
- Condition: Ruptured
- Location: Pump To Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ENROUTE WHEN THE CREW NOTICED A LOSS OF HYDRAULIC PRESSURE. THEY RETURNED TO ORIGIN AND THE AIRCRAFT WAS JACKED AND HYDRAULIC PRESSURE APPLIED. THE FLEXIBLE LINE FROM THE L/H HYDRAULIC PUMP TO THE FILTER WAS FOUND RUPTURED. NEW LINE INSTALLED.
